Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

July 5, 2011Toombs County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 5, 2011, 5:51 PM EDT for Toombs County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2011, 5:51 PM EDT (21:51 UTC)
Expired
Jul 5, 2011, 6:15 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA

County Toombs County, GA

The radar

The Robins AFB radar (KJGX), 114 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.9 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 890 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
890 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
1083 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

573 
WWUS82 KFFC 052151
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
551 PM EDT TUE JUL 5 2011

GAZ113-052215-
551 PM EDT TUE JUL 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND 
LIGHTNING IN TOOMBS COUNTY UNTIL 615 PM EDT...

AT 544 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
STRONG THUNDERSTORM OVER SOUTH THOMPSON...MOVING NORTHEAST AT 10 MPH.

FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE 
THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS AND AWAY 
FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES. LAND-LINE 
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

IN ADDITION...WIND GUSTS TO 35 MPH WILL BE POSSIBLE WITH THIS 
THUNDERSTORM.

&&

LAT...LON 3212 8219 3198 8230 3206 8247 3211 8246
      3232 8237 3229 8235 3230 8227 3232 8223
      3225 8220 3222 8220 3218 8218
TIME...MOT...LOC 2149Z 207DEG 10KT 3209 8236

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 5, 3:27 PM EDT, 2 hours 24 minutes earlier.

Area forecast discussion, Jul 5, 3:27 PM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
327 PM EDT TUE JUL 5 2011

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...

WEAK TROUGHINESS ALOFT WILL CONTINUE FOR THE NEXT COUPLE OF DAYS
AS UPPER RIDGE BUILDS OVER THE DESERT SOUTHWEST AND GENERAL
TROUGHINESS DOMINATES THE EASTERN THIRD OF THE COUNTRY. MOISTURE
WILL REMAIN PLENTIFUL WITH PW VALUES BETWEEN 1.75-2 INCHES. WITH
THESE FEATURES IN PLACE...SCATTERED MAINLY AFTERNOON SHOWERS AND
THUNDERSTORMS WILL CONTINUE. FOR THIS AFTERNOON...CONVECTION
YESTERDAY INCREASED THE CIN ACROSS THE AREA...WITH CAPES AT AFD
TIME GENERALLY BELOW 2000 J/KG. HOWEVER...CAPES ARE INCREASING
ESPECIALLY ACROSS NORTH GEORGIA THIS AFTERNOON. THIS COMBINED WITH
WEAK COLD AIR ADVECTION ALOFT (KFFC 500MB TEMP WAS -7 AT
12Z...KBMX WAS -8 AND KJAN WAS -10) WILL HELP TO INCREASE LAPSE
RATES. MAIN THREATS WILL CONTINUE TO BE LIGHTNING...GUSTY WINDS
AND SMALL HAIL...THOUGH AN ISOLATED SEVERE STORM OR TWO CANNOT BE
RULED OUT. WITH SUCH HIGH PW VALUES AND LITTLE FLOW ALOFT...HEAVY
RAIN WILL ALSO BE A THREAT.

FOR WEDNESDAY...A SURFACE FRONT WILL MOVE THROUGH NEW ENGLAND...
AND THE WEAK SOUTHERN EDGE WILL PUSH INTO THE SOUTHEAST. SHOULD
NOT SEE ANY CHANGES TO TEMP OR DEWPOINTS...BUT IT WILL PROVIDE
ADDITIONAL FOCUS FOR CONVECTION. HAVE CONTINUED HIGH CHANCE TO
LIKELY POPS...ESPECIALLY ACROSS NORTH GEORGIA. VERY LITTLE CHANGE
FOR THURSDAY AS SURFACE WEAKNESS REMAINS...EVEN THOUGH THE MAIN
SYSTEM WILL MOVE OFF THE SOUTHEAST CANADA COAST.

BECAUSE OF THE WIDESPREAD CONVECTION AND RESULTING COLD POOL LAST
NIGHT...LOW TEMPS THIS MORNING WERE COOLER THAN FORECAST. WITHOUT
KNOWING EXACTLY WHERE CONVECTION WILL DEVELOP THIS EVENING...
CONTINUED TO TAKE A BIAS-ADJUSTED BLEND OF MAV AND MET...LEANING
MORE TOWARD THE MET. HIGH TEMPS WEDNESDAY AND THURSDAY SHOULD
HOVER JUST ABOVE CLIMATOLOGY...BUT HEAT INDICES WILL CONTINUE TO
CREEP TOWARD THE 100 DEGREE MARK IN THE METRO AREA AND ABOVE 100
DEGREES ACROSS CENTRAL GEORGIA.

.LONG TERM /FRIDAY THROUGH TUESDAY/...

UPPER TROUGH AND SURFACE WEAKNESS REMAIN IN PLACE THROUGH THE
BEGINNING OF THE EXTENDED...THOUGH BOTH THE GFS AND ECMWF SLIDE
THE UPPER RIDGE FURTHER EAST...CENTERING IT OVER THE SOUTHERN
PLAINS BY SUNDAY. MASS FIELDS BEGIN DIVERGING BY THE BEGINNING OF
THE WORK WEEK BUT ENOUGH SIMILARITIES TO LEAD TO SOME CONFIDENCE.
RIDGE WILL DOMINATE ALOFT WITH PLENTIFUL LOW-LEVEL MOISTURE...SO
EXPECT CONTINUED MAINLY DIURNAL POPS WITH INCREASING TEMPS.

TDP

&&

AVIATION...
18Z UPDATE...
STILL EXPECTING AFTERNOON AND EVENING CONVECTION TO START UP.
THUNDERSTORMS SHOULD GET GOING AFTER 20Z WITH THEM AFFECTING THE
ATL AREA TAF SITES BY 22Z-00Z. WINDS WILL CONTINUE OUT OF THE WEST
IN THE 5-10KT RANGE THROUGH THE PERIOD. EXPECTING VFR CEILINGS AND
VSBYS THROUGH THE PERIOD EXCEPT IN AND AROUND TSRA DEVELOPMENT.
THERE MAY BE A BRIEF PERIOD OF MVFR VSBYS AROUND 10Z-13Z WITH SOME
GROUND FOG DEVELOPING BUT IT WILL BE HEAVILY DEPENDENT OF HOW MUCH
RAIN EACH TAF SITE RECEIVES.

//ATL CONFIDENCE...18Z UPDATE...
CONFIDENCE HIGH ON WINDS AND CEILINGS
CONFIDENCE MEDIUM ON VSBYS AND TSRA/SHRA DEVELOPMENT.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  93  70  93 /  50  60  40  50
ATLANTA         72  90  72  91 /  50  50  40  50
BLAIRSVILLE     63  84  63  87 /  50  60  40  50
CARTERSVILLE    69  88  66  93 /  50  60  40  50
COLUMBUS        73  93  73  94 /  40  40  40  50
GAINESVILLE     71  89  71  91 /  50  60  40  50
MACON           72  94  71  95 /  40  40  40  50
ROME            69  88  67  92 /  50  60  40  50
PEACHTREE CITY  70  91  69  91 /  50  50  40  50
VIDALIA         72  95  74  93 /  30  30  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 5, 12:46 PM EDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1246 PM EDT TUE JUL 5 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061700-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1246 PM EDT TUE JUL 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED TO NUMEROUS WITH POSSIBLE ISOLATED SEVERE THUNDERSTORMS
EXPECTED THIS AFTERNOON AND TONIGHT ACROSS NORTH AND CENTRAL
GEORGIA.

.SYNOPSIS...
INCREASED LOW LEVEL MOISTURE...STRONG INSTABILITY...AND
INTERACTIONS WITH UPPER LEVEL DISTURBANCES MAKE THUNDERSTORMS
LIKELY TODAY ACROSS NORTH AND CENTRAL GEORGIA. A FEW THUNDERSTORMS
COULD BE VIGOROUS ENOUGH TO REACH SEVERE CRITERIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM SCATTERED TO NUMEROUS THUNDERSTORMS WILL
BE GUSTY WINDS TO 40 MPH...DIME SIZE HAIL...AND CLOUD TO GROUND
LIGHTNING. ANY STORMS THAT BECOME SEVERE WILL HAVE GUSTY WINDS TO
60 MPH AND QUARTER SIZE HAIL. THE BEST LOCATION FOR SCATTERED TO
NUMEROUS AND POSSIBLY ISOLATED SEVERE THUNDERSTORMS WILL BE ACROSS
NORTH AND CENTRAL GEORGIA.

.DISCUSSION...
INCREASED LOW LEVEL MOISTURE OVER THE REGION AND CAPE VALUES NEAR
3000 J/KG...WILL BE THE MAIN INGREDIENTS NEEDED FOR SCATTERED TO
NUMEROUS WITH POSSIBLY ISOLATED SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING. THERE ARE A LOT OF OLD BOUNDARIES LEFT OVER FROM
YESTERDAYS THUNDERSTORM ACTIVITY WHICH WILL ACT AS A FOCUSING
MECHANISM FOR AFTERNOON AND EVENING CONVECTIVE DEVELOPMENT TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THUNDERSTORMS EXPECTED EACH AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 5, 3:25 PM EDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
325 PM EDT TUE JUL 5 2011

GAZ015-016-052000-
325 PM EDT TUE JUL 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WHITE AND
LUMPKIN COUNTIES UNTIL 400 PM EDT...

AT 320 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PORTER SPRINGS...MOVING EAST AT 20 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WHITE AND LUMPKIN COUNTIES...INCLUDING AREAS
AROUND CAMP MERRILL...TURNERS CORNER...DAHLONEGA...PORTER SPRINGS...
CAMP COLEMAN LAKE...WHITLEY GAP SHELTER...QUALATCHEE LAKE...SMITHGALL
WOODS CONSERVATION AREA...ROBERTSTOWN...CLEVELAND...UNICOI STATE
PARK...HELEN...LEAF...MOSSY CREEK AND ANNA RUBY FALLS. RESIDENTS IN
THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES
SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3479 8366 3465 8365 3453 8363 3450 8366
      3454 8413 3466 8411 3466 8407 3464 8404
      3468 8399 3470 8398 3473 8390 3473 8384
      3475 8382
TIME...MOT...LOC 1925Z 273DEG 15KT 3461 8389
Special weather statement, Jul 5, 3:27 PM EDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
327 PM EDT TUE JUL 5 2011

GAZ052-053-052000-
327 PM EDT TUE JUL 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN COWETA AND
HEARD COUNTIES UNTIL 400 PM EDT...

AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER POWERS CROSSROADS...MOVING EAST AT 20 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS COWETA AND HEARD COUNTIES...INCLUDING AREAS
AROUND POWERS CROSSROADS...HANDY...PLANT WANSLEY...FRANKLIN...
CENTRALHATCHEE...CORINTH...ARNCO-SARGENT...GRANTVILLE...NEWNAN...
THOMAS CROSSROADS...CANNONGATE...MADRAS...TURIN...SHARPSBURG AND
MORELAND. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3343 8509 3348 8463 3322 8459 3323 8466
      3322 8468 3323 8470 3322 8484 3319 8486
      3322 8487 3322 8495 3317 8508 3319 8510
      3317 8512 3316 8514
TIME...MOT...LOC 1927Z 273DEG 15KT 3330 8494
Special weather statement, Jul 5, 3:40 PM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
340 PM EDT TUE JUL 5 2011

GAZ006-052015-
340 PM EDT TUE JUL 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN FANNIN
COUNTY UNTIL 415 PM EDT...

AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DIAL...MOVING EAST AT 15 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS FANNIN COUNTY...INCLUDING AREAS AROUND DIAL
AND MARGRET. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3480 8413 3480 8411 3464 8415 3463 8417
      3469 8426 3472 8425 3476 8428 3479 8429
      3481 8414
TIME...MOT...LOC 1940Z 280DEG 12KT 3475 8418
Special weather statement, Jul 5, 3:53 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
353 PM EDT TUE JUL 5 2011

GAZ052-053-066-067-052030-
353 PM EDT TUE JUL 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TROUP...
MERIWETHER...COWETA AND HEARD COUNTIES UNTIL 430 PM EDT...

AT 348 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CORINTH...MOVING EAST AT 10 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS TROUP...MERIWETHER...COWETA AND HEARD
COUNTIES...INCLUDING AREAS AROUND HILLCREST...WARES CROSSROADS...
HARRISONVILLE...POWERS CROSSROADS...CORINTH...FRANKLIN...
HOGANSVILLE...GRANTVILLE...ROCKY MOUNT...SAINT MARKS...
LUTHERSVILLE...LONE OAK...MORELAND AND NEWNAN. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3340 8468 3307 8463 3309 8492 3310 8520
      3333 8513
TIME...MOT...LOC 1953Z 276DEG 10KT 3321 8494
Special weather statement, Jul 5, 3:55 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
355 PM EDT TUE JUL 5 2011

GAZ008-015-016-052030-
355 PM EDT TUE JUL 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WHITE...
UNION AND LUMPKIN COUNTIES UNTIL 430 PM EDT...

AT 348 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TURNERS CORNER...MOVING EAST AT 20 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WHITE...UNION AND LUMPKIN COUNTIES...
INCLUDING AREAS AROUND BLOOD MOUNTAIN SHELTER...DAHLONEGA...PORTER
SPRINGS...WOODS HOLE SHELTER...GOOCH MOUNTAIN SHELTER...VOGEL STATE
PARK...SUCHES...OWLTOWN...BLAIRSVILLE...TRACK ROCK...TURNERS
CORNER...LOW GAP SHELTER...CAMP COLEMAN LAKE...WHITLEY GAP SHELTER
AND QUALATCHEE LAKE. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.

&&

LAT...LON 3483 8380 3479 8377 3479 8371 3476 8362
      3473 8362 3466 8365 3463 8363 3458 8363
      3456 8361 3452 8364 3453 8409 3495 8406
TIME...MOT...LOC 1955Z 281DEG 16KT 3466 8389
Special weather statement, Jul 5, 5:51 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
551 PM EDT TUE JUL 5 2011

GAZ113-052215-
551 PM EDT TUE JUL 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING IN TOOMBS COUNTY UNTIL 615 PM EDT...

AT 544 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTH THOMPSON...MOVING NORTHEAST AT 10 MPH.

FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE
THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS AND AWAY
FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES. LAND-LINE
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

IN ADDITION...WIND GUSTS TO 35 MPH WILL BE POSSIBLE WITH THIS
THUNDERSTORM.

&&

LAT...LON 3212 8219 3198 8230 3206 8247 3211 8246
      3232 8237 3229 8235 3230 8227 3232 8223
      3225 8220 3222 8220 3218 8218
TIME...MOT...LOC 2149Z 207DEG 10KT 3209 8236

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 8:34 PM EDTSpecial Weather StatementFFCDouglas, Fulton26 min
Jul 4, 8:38 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Cobb, Paulding52 min
Jul 4, 9:00 PM EDTSpecial Weather StatementFFCPulaski30 min
Jul 4, 9:08 PM EDTSpecial Weather StatementFFCClayton, Douglas, Fulton37 min
Jul 5, 2:56 PM EDTSpecial Weather StatementFFCWhite34 min
Jul 5, 2:58 PM EDTSpecial Weather StatementFFCHeard32 min
Jul 5, 3:25 PM EDTSpecial Weather StatementFFCLumpkin, White35 min
Jul 5, 3:27 PM EDTSpecial Weather StatementFFCCoweta33 min
Jul 5, 3:40 PM EDTSpecial Weather StatementFFCFannin35 min
Jul 5, 3:53 PM EDTSpecial Weather StatementFFCCoweta, Heard37 min
Jul 5, 3:55 PM EDTSpecial Weather StatementFFCLumpkin, Union, White35 min
Jul 5, 6:09 PM EDTSevere Thunderstorm WarningFFCToombs36 min
Jul 5, 6:46 PM EDTSpecial Weather StatementFFCMadison29 min
Jul 5, 7:17 PM EDTSpecial Weather StatementFFCCarroll43 min
Jul 5, 7:26 PM EDTSpecial Weather StatementFFCBarrow34 min
Jul 5, 7:34 PM EDTSpecial Weather StatementFFCHaralson26 min
Jul 5, 7:39 PM EDTSpecial Weather StatementFFCDeKalb36 min
Jul 5, 7:58 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett47 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.